Alert archive / Illinois / Tornado Warnings in 2006
Tornado Warning 6, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Mar 12, 2006, 8:32 PM CST for Lee County, Ogle County, Illinois. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2006, 8:32 PM CST (02:32 UTC)
- Expired
- Mar 12, 2006, 9:06 PM CST
- In force
- 34 min
- Issued by
- NWS Chicago, IL
- Area
- Counties, with a storm outline in the text
Counties Lee County, IL, Ogle County, IL
The radar
The Quad Cities radar (KDVN), 114 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 756 m²/s²
- 0-3 km storm-relative helicity
- 1064 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLOT 130233
TORLOT
ILC103-141-130315-
/O.NEW.KLOT.TO.W.0006.060313T0232Z-060313T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
832 PM CST SUN MAR 12 2006
THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN LEE COUNTY IN NORTH CENTRAL ILLINOIS
OGLE COUNTY IN NORTH CENTRAL ILLINOIS
* UNTIL 915 PM CST
* AT 828 PM CST...DOPPLER RADAR INDICATED STRONG ROTATION IN A SEVERE
THUNDERSTORM NEAR 24 MILES SOUTHWEST OF POLO..MOVING NORTHEAST AT
45 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
POLO BY 855 PM CST...
MOUNT MORRIS BY 905 PM CST...
OREGON BY 910 PM CST...
BYRON BY 915 PM CST...
DO NOT WAIT UNTIL YOU HEAR OR SEE THE TORNADO. TAKE SHELTER NOW.
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY.
LAT...LON 4216 8918 4215 8915 4212 8911 4207 8906
4183 8963 4193 8963 4194 8969 4204 8969
4220 8937 4220 8919
$$
BRUMER3 follow-up statements
000
WWUS53 KLOT 130244
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
843 PM CST SUN MAR 12 2006
ILC103-141-130315-
/O.CON.KLOT.TO.W.0006.000000T0000Z-060313T0315Z/
...A TORNADO WARNING CONTINUES UNTIL 915 PM CST FOR NORTHWESTERN LEE
AND OGLE COUNTIES...
AT 838 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 16 MILES SOUTHWEST OF
POLO...OR ABOUT 7 MILES WEST OF STERLING...MOVING NORTHEAST AT 50
MPH.
THE TORNADO WILL BE NEAR...
POLO BY 855 PM...
MOUNT MORRIS BY 905 PM...
OREGON BY 910 PM...
BYRON BY 915 PM...
IN ADDITION TO THE TORNADO..THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4216 8918 4215 8915 4212 8911 4204 8905
4179 8963 4193 8963 4194 8969 4204 8969
4220 8937 4220 8919
$$
BRUMER000
WWUS53 KLOT 130300
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
858 PM CST SUN MAR 12 2006
ILC103-141-130315-
/O.CON.KLOT.TO.W.0006.000000T0000Z-060313T0315Z/
...A TORNADO WARNING CONTINUES UNTIL 915 PM CST FOR NORTHWESTERN LEE
AND OGLE COUNTIES...
AT 858 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR POLO...OR ABOUT 8
MILES NORTHWEST OF DIXON...MOVING NORTHEAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
OREGON AND MOUNT MORRIS BY 910 PM...
BYRON BY 915 PM CST...
DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.
LAT...LON 4216 8918 4215 8915 4212 8911 4204 8905
4179 8963 4193 8963 4194 8969 4204 8969
4220 8937 4220 8919
$$
BRUMER000
WWUS53 KLOT 130306
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
905 PM CST SUN MAR 12 2006
ILC103-141-130315-
/O.CAN.KLOT.TO.W.0006.000000T0000Z-060313T0315Z/
...THE TORNADO WARNING FOR NORTHWESTERN LEE AND OGLE COUNTIES IS
CANCELLED...
THE STORM HAS MOVED NORTHEAST OUT OF LEE COUNTY AND HAS WEAKENED
CONSIDERABLY IN OGLE COUNTY. ROTATION IS NO LONGER VISIBLE BY RADAR
AND NO INDICATIONS OF HAIL OR HIGH WINDS CAN BE DETECTED.
LAT...LON 4216 8918 4215 8915 4212 8911 4204 8905
4179 8963 4193 8963 4194 8969 4204 8969
4220 8937 4220 8919
$$
BRUMERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Mar 12, 5:38 PM CST, 2 hours 54 minutes earlier.
Area forecast discussion, Mar 12, 5:38 PM CST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
538 PM CST SUN MAR 12 2006
.DISCUSSION...
STAGE APPEARS TO BE SET FOR AN EVENING OF SEVERE WEATHER WITH SHORT
WAVE EJECTING FROM BROAD WESTERN TROUGH THIS AFTERNOON. SURFACE
WARM FRONT DRAPED ACROSS CENTRAL ILLINOIS SHOULD BE THE FOCUS OF
ACTIVITY WHEN DEVELOPMENT GETS GOING IN EARNEST. AMPLE SHEAR AND
INSTABILITY ARE SET IN PLACE AND SHOULD ONLY REQUIRE THE INTERACTION
OF THE WAVE. SURFACE HEATING APPEARS TO HAVE BEEN TAKEN OUT OF THE
EQUATION TODAY WITH CI BLOWOFF FROM THIS MORNINGS STORMS IN MO
SHIELDING MOST OF NORTHERN ILLINOIS FORM THERMAL DESTABILIZATION.
AS PER SPC DISCUSSIONS MAIN THREAT FOR MOST OF AREA NOW APPEARS TO
BE LARGE HAIL. SOME WRAP AROUND PRECIP, FIRST RAIN THEN RAIN/SNOW
MIX BY LATE MONDAY, TO ACCOMPANY SYSTEM AS IT DEPARTS MONDAY.
TONIGHTS WAVES IS LAST IN A SERIES THAT HAS BROUGHT PRECIP TO THE
FORECAST AREA FOR THE PAST SEVERAL DAYS. ENTIRE WESTERN TROUGH
PROGRESSES EAST AND DEEPENS OVER THE EASTERN US LEAVING WEST
NORTHWESTLY H5 FLOW OVER THE MIDWEST FOR THE NEXT FEW DAYS. RIDGING
BETWEEN DEPARRING EAST COAST TROUGH AND NEXT TROUGH ADVANCING ON
WEST COAST SHOULD KEEP MID PART OF NEXT WEEK DRY. MODELS IN
AGREEMENT ON EJECTING A WAVE FROM WESTERN TROUGH THAT WOULD IMPACT
THE AREA BY LATE WEDNESDAY. H8 TEMPS SUGGEST RAIN IN THE SOUTH, A
MIX OR RAIN AND SNOW IN THE NORTH INITIALLY. THOUGH TEMPS FALL WITH
PASSAGE OF THE SURFACE LOW ASSOCIATED WITH THIS SYSTEM, PRECIP
SHOULD BE ENDED. CHANGE TO NORTHWEST FLOW ALOFT MAY BE MORE
SIGNIFICANT RESULT OF THIS SYSTEM WITH TEMPS BY LATE IN THE WEEK
WELL BELOW NORMAL -- MINS IN TH TEENS AND MAXS ONLY IN THE 30S.
&&
.AVIATION...
00Z TAFS...FIRST AREA OF TS MOVING ACROSS THE AREA LATE THIS
AFTERNOON AND EARLY THIS EVENING. MAY BE A BREAK IN ACTIVITY FROM
01Z-03Z BEFORE MORE SHOWERS AND TS MOVE IN FROM THE WEST. RATHER
THAN TRY TO TIME THIS POSSIBLE LULL...AND WITH FURTHER DEVELOPMENT
POSSIBLE...HAVE KEPT TS IN THRU 06Z. EXPECT LOW MVFR CIGS THRU THE
EVENING...POSSIBLY IFR WITH RAIN/TS. WINDS WILL BE PROBLEMATIC NORTH
OF THE WARM FRONT...GENERALLY NE OR EAST AND GUSTY AT TIMES...THEN A
SHIFT TO THE SOUTH LATE THIS EVENING OR EARLY MONDAY MORNING AS THE
WARM FRONT PUSHES NORTH.
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
.IL...NONE.
.IN...NONE.
.LM...SMALL CRAFT ADVISORY OVERNIGHT THRU TUESDAY MORNING.
GALE WARNING MONDAY AFTERNOON AND MONDAY NIGHT OPEN WATERS.
&&Hazardous weather outlook, Mar 12, 3:50 PM CST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 350 PM CST SUN MAR 12 2006 ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011- 019-131030- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 350 PM CST SUN MAR 12 2006 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE... TONIGHT ...SEVERE WEATHER OUTBREAK EXPECTED THIS EVENING... THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS EVENING FOR PORTIONS OF WEST CENTRAL AND NORTHWEST ILLINOIS. THE GREATEST THREAT EXISTS SOUTH AND WEST OF A LINE FROM ROUGHLY DIXON IN LEE COUNTY TO SANDWICH IN SOUTHEAST DEKALB COUNTY TO FAIRBURY IN SOUTHERN LIVINGSTON COUNTY. A MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS TO THE NORTH OF THIS AREA AND INCLUDES MOST OF THE REMAINDER OF NORTH CENTRAL ILLINOIS...ALL OF NORTHEAST AND EAST CENTRAL ILLINOIS AND NORTHWEST INDIANA. A WARM FRONT DRAPED ACROSS CENTRAL ILLINOIS WILL SERVE AS THE FOCUS FOR SEVERE THUNDERSTORM DEVELOPMENT THIS EVENING. THE THUNDERSTORMS ARE EXPECTED TO PRODUCE SIGNIFICANT SEVERE WEATHER INCLUDING VERY LARGE HAIL...DAMAGING WINDS AND SOME TORNADOES. WHILE THE THREAT WILL BEGIN IN THE SOUTHWEST PORTIONS OF THE FORECAST AREA, THE THREAT WILL MOVE NORTH DURING THE COURSE OF THE EVENING AS THE WARM FRONT MOVES INTO NORTHERN ILLINOIS. PERSONS ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA SHOULD CONTINUE TO MONITOR THIS DEVELOPING WEATHER SITUATION THROUGHOUT THE DAY. HAVE A PLAN OF ACTION READY SHOULD SEVERE WEATHER APPROACH LATER TODAY. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD PREPARE FOR ACTIVATION THIS EVENING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE) LMZ740>745-766-131030- WINTHROP HARBOR IL TO MICHIGAN CITY IN- LAKE MICHIGAN- 350 PM CST SUN MAR 12 2006 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE... TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH TUESDAY MORNING. NORTHEAST WINDS WILL BECOME SOUTH AND INCREASE TO 30 KNOTS OVERNIGHT HELPING WAVES BUILD TO 4 TO 6 FEET. SEVERE THUNDERSTORMS CONTAINING LARGE HAIL AND STRONG WINDS ARE POSSIBLE THIS EVENING OVER SOUTHERN PORTIONS OF LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY A GALE WARNING IS IN EFFECT FOR THE OPEN WATERS OF LAKE MICHIGAN MONDAY AFTERNOON AND MONDAY NIGHT AS WINDS INCREASE TO 40 KNOTS. A SMALL CRAFT ADVISORY CONTINUES THROUGH TUESDAY MORNING FOR THE NEARSHORE WATERS. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)
In the hours before
Local storm report, Mar 12, 4:49 PM CST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
449 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL TONICA 41.21N 89.07W
03/12/2006 M1.00 INCH LA SALLE IL TRAINED SPOTTER
I39 SOUTH OF RT 46 LARGE HAIL COVERING GROUND
0432 PM HAIL LEONORE 41.19N 88.98W
03/12/2006 M1.00 INCH LA SALLE IL TRAINED SPOTTER
LEONORE/LOSTANT AREA
0425 PM HAIL 1 SW LOSTANT 41.13N 89.07W
03/12/2006 M1.25 INCH LA SALLE IL TRAINED SPOTTER
&&
HALBACHLocal storm report, Mar 12, 5:05 PM CST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
505 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL GRAND RIDGE 41.24N 88.83W
03/12/2006 M0.50 INCH LA SALLE IL TRAINED SPOTTER
HAIL COVERING ROAD
0456 PM HAIL 5 NW KINSMAN 41.24N 88.64W
03/12/2006 M1.00 INCH LA SALLE IL TRAINED SPOTTER
0453 PM HAIL N RANSOM 41.16N 88.66W
03/12/2006 M1.75 INCH LA SALLE IL TRAINED SPOTTER
N19TH AND EAST 30TH RD IN EASTERN LASALLE COUNTY
&&
HALBACHLocal storm report, Mar 12, 5:12 PM CST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
512 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 1 N MAZON 41.25N 88.42W
03/12/2006 M0.88 INCH GRUNDY IL TRAINED SPOTTER
RT 47
&&
HALBACHLocal storm report, Mar 12, 5:17 PM CST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
517 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 3 W COAL CITY 41.29N 88.34W
03/12/2006 M1.00 INCH GRUNDY IL TRAINED SPOTTER
IL-113 AND GORMAN RD
&&
HALBACHLocal storm report, Mar 12, 5:22 PM CST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
522 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL OTTAWA 41.35N 88.84W
03/12/2006 M1.00 INCH LA SALLE IL TRAINED SPOTTER
E 26TH AND 19TH RD
&&
HALBACHLocal storm report, Mar 12, 5:46 PM CST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
546 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 2 SE WILMINGTON 41.28N 88.13W
03/12/2006 M0.88 INCH WILL IL TRAINED SPOTTER
REPORT FROM RITCHIE, IL
0517 PM LIGHTNING JOLIET 41.53N 88.12W
03/12/2006 WILL IL EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING AND IS ON FIRE
&&
HALBACHThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 9:48 PM CST | Tornado Warning | LOT | Ford, Iroquois, Livingston | 42 min |
| Mar 12, 9:56 PM CST | Severe Thunderstorm Warning | LOT | Ogle, Winnebago | 49 min |
| Mar 12, 10:34 PM CST | Tornado Warning | LOT | Ford, Iroquois | 41 min |
| Mar 12, 10:57 PM CST | Severe Thunderstorm Warning | LOT | LaSalle | 33 min |
| Mar 12, 11:11 PM CST | Severe Thunderstorm Warning | LOT | DeKalb, Kane | 34 min |
| Mar 12, 11:13 PM CST | Severe Thunderstorm Warning | LOT | Iroquois | 32 min |
| Mar 12, 11:46 PM CST | Severe Thunderstorm Warning | LOT | Kankakee | 29 min |
| Mar 13, 12:11 AM CST | Special Marine Warning | LOT | 2 hr | |
| Mar 13, 12:39 AM CST | Severe Thunderstorm Warning | LOT | Cook | 51 min |
| Mar 13, 1:09 AM CST | Severe Thunderstorm Warning | LOT | Grundy, LaSalle, Livingston | 21 min |
| Mar 13, 3:51 AM CST | Severe Thunderstorm Warning | LOT | Ford, Iroquois | 39 min |
| Mar 13, 9:19 AM CST | Wind Advisory | LOT | Boone, DeKalb, DuPage, Ford, Grundy, Iroquois and 10 more | 12 hr |
Nearby
Tornado Warnings in Illinois, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.